MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 26X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON NEEDLE 26X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305111
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.".
 
Event or Problem Description
It was reported that a needle 26x1/2 rb had a loose needle during use.The following was reported by the initial reporter: "it was reported that the needle went into the syringe when pushing it into the cartridge, fill resistance was encountered, event description per attached email states: (b)(4)."caller reported patient states the needle went into the syinge when number of occurrences -1.Did the caller insert the needle into the cartridge and encounter fill resistance? - no.Product with issue - bd 26 g, 1/2"" needle, pn 305111.Product lot # - unavailable.Did issue cause any injury? - no.Did customer require medical intervention? - no.Is product available for return to bd? ¿ no.Was caller able to fill a cartridge with insulin? ¿ no.Resolution ¿ patient change syringes and was able to fill cartridge.Created by (customer) at 3/22/2021 6:41:23 pm.Subject: cts note.Cts to clarify syringe intake note.Caller reported the needle went into the syringe when pushing it into the cartridge.".

Brand Name
NEEDLE 26X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11701756
Report Number2243072-2021-01213
Device Sequence Number14336334
Product Code FMI
UDI-Device Identifier30382903051114
UDI-Public30382903051114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305111
Device Catalogue Number305111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR